# SDR JJBA2010331006

- Difficulty date: September 18, 2010
- Submitted: September 19, 2010
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 24,430 hours, 34,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 0112121
- Condition: Inoperative
- Location: Emergency Light
- Part time: 13,783 hours, 19,218 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, AIRCREW NOTICED THE OVERHEAD EMERGENCY EXIT SIGN AT ROW NR4 NOT ILLUMINATING.  MX CREW FOUND THE PS5 EMERGENCY BATTERY PACK TO BE INOPERATIVE. THEY R & R THE EMERGENCY BATTERY PACK PS5, PERFORMED EMERGENCY LIGHT OPS CHECK AND SYS PERFORMED SATISFACTORY.  ACFT WAS RETURNED TO FLIGHT STATUS.
